Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 472, NWS Springfield, MO

July 8, 2008Barton County, Jasper County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 8, 2008, 8:35 PM CDT for Barton County, Jasper County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2008, 8:35 PM CDT (01:35 UTC)
Expired
Jul 8, 2008, 9:32 PM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barton County, MO, Jasper County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1491 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1491 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 090135
SVRSGF
MOC011-097-090245-
/O.NEW.KSGF.SV.W.0472.080709T0135Z-080709T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CDT TUE JUL 8 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 945 PM CDT.

* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
  BURGESS TO ASBURY TO 13 MILES WEST OF CARL JUNCTION...MOVING EAST
  AT 43 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MINDENMINES BY 845 PM CDT.
  CARL JUNCTION BY 850 PM CDT.
  LIBERAL...PURCELL...ORONOGO AND JOPLIN BY 855 PM CDT.
  VERDELLA...WEBB CITY...CARTERVILLE AND ALBA BY 900 PM CDT.
  JASPER BY 905 PM CDT.
  LAMAR BY 910 PM CDT.

THE TOWNS OF WACO...ASBURY...BURGESS...NASHVILLE...NECK CITY...
HANNON...IANTHA...OAKTON...LAKESIDE AND CARYTOWN ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

LAT...LON 3765 9462 3764 9409 3729 9409 3729 9406
      3715 9406 3714 9462
TIME...MOT...LOC 0135Z 262DEG 37KT 3752 9477 3729 9465
          3713 9477

$$

FOSTER
3 follow-up statements
000 
WWUS53 KSGF 090152
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CDT TUE JUL 8 2008

MOC011-097-090245-
/O.CON.KSGF.SV.W.0472.000000T0000Z-080709T0245Z/
JASPER MO-BARTON MO-
852 PM CDT TUE JUL 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BARTON AND JASPER COUNTIES...

AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BURGESS TO NASHVILLE
TO CARL JUNCTION...MOVING EAST AT 44 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  VERDELLA...PURCELL AND ALBA BY 900 PM CDT.
  JASPER BY 905 PM CDT.
  LAMAR BY 910 PM CDT.
  GOLDEN CITY BY 920 PM CDT.

THE TOWNS OF LAKESIDE...HANNON...OAKTON...IANTHA...BROOKLYN
HEIGHTS...LAMAR HEIGHTS...CARYTOWN...BOSTON...KENOMA AND IRWIN ARE IN
THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

LAT...LON 3765 9462 3764 9409 3729 9409 3729 9406
      3715 9406 3714 9462
TIME...MOT...LOC 0152Z 256DEG 38KT 3756 9456 3736 9442
          3720 9453

$$

FOSTER
000 
WWUS53 KSGF 090209
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT TUE JUL 8 2008

MOC011-097-090245-
/O.CON.KSGF.SV.W.0472.000000T0000Z-080709T0245Z/
JASPER MO-BARTON MO-
908 PM CDT TUE JUL 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BARTON AND JASPER COUNTIES...

AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM VERDELLA TO KENOMA
TO CARYTOWN...MOVING EAST AT 44 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GOLDEN CITY BY 920 PM CDT.

THE TOWNS OF IRWIN...MILFORD...AVILLA...MAPLE GROVE AND DUDENVILLE
ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.

ANOTHER STORM WILL MOVE INTO SOUTHERN JASPER COUNTY INCLUDING THE 
JOPLIN AREA WITH WIND GUSTS TO 50 MPH.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

LAT...LON 3765 9462 3764 9409 3729 9409 3729 9406
      3715 9406 3714 9462
TIME...MOT...LOC 0208Z 256DEG 38KT 3760 9435 3740 9421
          3724 9432

$$

FOSTER
000 
WWUS53 KSGF 090232
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT TUE JUL 8 2008

MOC011-097-090242-
/O.CAN.KSGF.SV.W.0472.000000T0000Z-080709T0245Z/
JASPER MO-BARTON MO-
932 PM CDT TUE JUL 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR BARTON AND JASPER COUNTIES IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3765 9462 3764 9409 3729 9409 3729 9406
      3715 9406 3714 9462
TIME...MOT...LOC 0232Z 256DEG 38KT 3763 9403 3743 9389
          3727 9401

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:10 PM CDT, 6 hours 25 minutes earlier.

Area forecast discussion, Jul 8, 2:10 PM CDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT TUE JUL 8 2008

.DISCUSSION...
WARM ADVECTION SHOWERS IMPACTED THE CWA TODAY IN RESPONSE TO AN
INCREASE IN GULF MOISTURE SPREADING AROUND THE SUMMERTIME HIGH.
ADDITIONAL CONVECTION IS EXPECTED THIS AFTERNOON...PARTICULARLY IN
AREAS THAT EXPERIENCES CLOUD BREAKS.

A LARGER CLUSTER OF THUNDERSTORMS HAS DEVELOPED OVER EASTERN
KANSAS.  THIS FEATURE CONTINUES TO EXPAND WITH TIME AS IT TRACKS
INTO WEST CENTRAL MISSOURI.  THE ENVIRONMENT OVER SOUTHEAST KANSAS
AND NORTHEAST OKLAHOMA WAS BEGINNING TO DESTABILIZE...AND MAY BECOME
AN AREA FOR ADDITIONAL STORM DEVELOPMENT...AS OUTFLOW FROM THE
KANSAS STORM CLUSTER INTERACTS WITH THIS ENVIRONMENT.

SHORT TERM (TONIGHT - THURSDAY NIGHT)...
FOR THE SHORT TERM PERIODS...COLLABORATION EFFORTS WITH HPC AND
SURROUNDING OFFICES SUGGESTED THAT THE WRF AND ECMWF SOLUTIONS WOULD
HAVE BETTER CHANCES OF VERIFYING.  THE GFS WAS THE OUTLIER AS
CONVECTIVE FEEDBACK ISSUES CONTINUES TO CREATE FALSE QPF OUTPUT.
THE GFS INITIALIZED THE ONGOING PRECIPITATION POORLY...WHILE THE WRF
WAS MUCH CLOSER TO REALITY.  A RUN TOTAL OF THE WRF FROM TONIGHT
THROUGH THURSDAY AFTERNOON...SUGGESTED AN AXIS OF FOUR TO FIVE
INCHES FROM NEAR PITTSBURG KANSAS TO WINONA MISSOURI.

HEAVY RAIN WILL OCCUR IN RESPONSE TO A SLOW MOVING FRONTAL SYSTEM
INTERACTING WITH AN AIRMASS LOADED IN MOISTURE CONTENT OVER THE NEXT
COUPLE OF DAYS.  CONVERGENCE ALONG THE FRONT BECOMES MAXIMIZED
TONIGHT AS A SUBTLE LOW LEVEL JET DEVELOPS SOUTH OF THE
FRONT...CONVERGING INTO NORTHERLY LOW LEVEL TRAJECTORIES NORTH OF
THE FRONT.  THIS CONVERGENCE LINGERS INTO WEDNESDAYS DAYTIME
PERIOD...AND I WOULD SUSPECT THAT OVERNIGHT CONVECTIVE CLUSTERS
ALONG THE FRONT WILL CONTINUE INTO MOST OF WEDNESDAYS PERIOD.

PERHAPS THE MOST DANGEROUS ASPECT TO THIS SYNOPTIC SETUP WILL BE
TRAINING CONVECTION THAT COULD CREATE SEVERAL INCHES OF RAIN OVER
ANY PARTICULAR LOCATION...JUST DEPENDING ON WHERE THE BEST AXIS OF
CONVERGENCE SETS UP.  UPPER LEVEL FLOW PARALLEL TO THE FRONT WILL
CAUSE THE FRONT TO BECOME QUASI-STATIONARY OVER THE CWA.  MEANWHILE
MOISTURE CONTINUES TO STREAM INTO FRONTAL LOCATION NOT ONLY FROM THE
WESTERN GULF...BUT WATER VAPOR SUGGESTS THAT THERE IS A SUB-TROPICAL
FETCH.

WITH THIS SAID...WIDESPREAD RAINFALL AMOUNTS OF ONE TO THREE INCHES
ARE EXPECTED ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI
OZARKS.  THE FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH WEDNESDAY
AFTERNOON.  I ALSO EXPANDED THE WATCH TO INCLUDE THE ENTIRE CWA.
MOIST ANTECEDENT CONDITIONS ALONG WITH A HIGH WATER TABLE WILL ALLOW
FOR A QUICK ONSET OF FLASH FLOODING.

LONG TERM (FRIDAY - MONDAY)...
MEDIUM RANGE MODELS SUGGESTS THAT THE INTENSITY OF THE SUMMERTIME
HIGH REMAINS MODEST OVER THE FAR SOUTHERN PLAINS THROUGH THE LONG
TERM PERIODS.  EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS WILL
BE POSITIONED WITHIN THE SOUTHERN BELT OF WESTERLIES THROUGH THE
WEEKEND AND EARLY NEXT WEEK.

TYPICAL JULY TEMPERATURES ARE LIKELY WITH HIGHS IN THE UPPER 80S AND
LOW 90S.  MOISTURE LEVELS WILL TAKE ON MORE OF A TROPICAL
STRUCTURE...LEADING TO RAIN CHANCES ON A DAILY BASIS.  THE
SUMMERTIME AFTERNOON PULSE THUNDERSTORM SEASON LOOKS TO BE UNDERWAY
AS MODELS SHOW PWATS CONSISTENTLY RANGING FROM 1.6 TO 1.8 INCHES.
MEANWHILE...MODELS ALSO INDICATE THE POSSIBILITY OF A COUPLE OF
SUBTLE SHORTWAVES MIGRATING THROUGH THE WESTERLY ZONED OUT FLOW.

AS A RESULT...I WILL KEEP LOW END RAIN CHANCES WITHIN THE EXTENDED
PERIODS.  SEVERE WEATHER CAN NOT BE RULED OUT AS WELL...ESPECIALLY
IF AN OVERNIGHT MCS APPROACHES FROM THE WEST.  DOWNBURST POTENTIAL
WITH AFTERNOON PULSERS WILL EXISTS GIVEN THE DEEPER MOISTURE
TRANSPORTING IN FROM THE GULF.

CRAMER

&&

.AVIATION...

FOR THE 1800 UTC KSGF/KJLN TAFS...SCATTERED SHOWERS HAVE MOVED EAST
OF THE TAF SITES FOR THE MOST PART...FOR NOW. ANOTHER CLUSTER OF
THUNDERSTORMS IS ALSO PASSING NORTH OF KJLN ACROSS EASTERN KS.
CLOUDS HAVE SUPPRESSED INSTABILITY...BUT BELIEVE WE COULD SEE SOME
SCATTERED REDEVELOPMENT WITH SFC TEMPERATURES AND INSTABILITY
RECOVERING SOMEWHAT DURING THE MID/LATE AFTERNOON HOURS. THE BETTER
CHANCE FOR SHOWER AND THUNDERSTORMS WILL BE TONIGHT AS AN ORGANIZED
CLUSTER OF STORMS MOVES ESE-SE INTO THE AREA. FOR NOW...HAVE JUST
MVFR CONDITIONS AS THE PREDOMINATE WORST CONDITIONS FOR
TONIGHT...BUT COULD SEE SOME LOWER IFR CEILINGS...ESPECIALLY IN THE
WAKE OF HEAVIER CONVECTION AS THE BOUNDARY LAYER MOISTENS. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FOR ALL COUNTIES THROUGH 00Z THURSDAY.

KS...FLASH FLOOD WATCH FOR ALL COUNTIES THROUGH 00Z THURSDAY.
&&
Hazardous weather outlook, Jul 8, 12:18 PM CDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 PM CDT TUE JUL 8 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091730-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1218 PM CDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL IMPACT MUCH OF
EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON.
A FEW STORMS MAY BECOME STRONG...WITH WIND GUSTS UP TO 40 MPH AND
CLOUD TO GROUND LIGHTNING. NO SEVERE WEATHER IS EXPECTED.

HEADING INTO THE OVERNIGHT HOURS...ADDITIONAL THUNDERSTORMS WILL
DEVELOP ACROSS SOUTHERN KANSAS AND SOUTHERN MISSOURI. THERE ARE
INDICATIONS THAT TRAINING CONVECTION ALONG A SLOW MOVING FRONTAL
SYSTEM WILL CREATE FLASH FLOODING. WIDESPREAD RAINFALL AMOUNTS
WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS
WHERE TRAINING STORMS OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REST OF THE
WEEK AS THE PREVIOUSLY MENTIONED FRONTAL SYSTEM STALLS OUT NEAR
THE REGION. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND
AND EARLY NEXT WEEK AS THE AIRMASS OVER THE AREA REMAINS MOIST AND
UNSTABLE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Jul 8, 7:14 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     2 W OSAGE BEACH         38.15N  92.65W
07/08/2008                   CAMDEN             MO   FIRE DEPT/RESCUE

            AT LEAST 30 BOAT DOCKS PULLED FROM THEIR MOORINGS NEAR
            GRAND GLAZE BRIDGE ON THE LAKE OF THE OZARKS. REPORT
            FROM MISSOURI WATER PATROL.

&&

AF
Local storm report, Jul 8, 7:17 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     1 S OSAGE BEACH         38.14N  92.62W
07/08/2008                   CAMDEN             MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON AIRPORT ROAD NEAR THE OSAGE
            BEACH AIRPORT.

&&

AF
Local storm report, Jul 8, 7:24 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     2 W OSAGE BEACH         38.15N  92.65W
07/08/2008                   CAMDEN             MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE OSAGE BEACH AREA. A COUPLE
            OF TREES FELL ONTO THE ROOFS OF HOMES.

&&

AF
Local storm report, Jul 8, 7:31 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     5 NW CAMDENTON          38.06N  92.81W
07/08/2008                   CAMDEN             MO   FIRE DEPT/RESCUE

            TREES DOWN. REPORTED BY MISSOURI WATER PATROL.

&&

AF
Local storm report, Jul 8, 8:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
816 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND GST     WEST MINERAL            37.28N  94.92W
07/08/2008  E70 MPH          CHEROKEE           KS   TRAINED SPOTTER

&&

KARDELL
Local storm report, Jul 8, 8:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT TUE JUL 08 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     3 NNW VIENNA            38.23N  91.97W
07/08/2008                   MARIES             MO   LAW ENFORCEMENT

            TREE DOWN ACROSS AA HIGHWAY

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 10:45 PM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Laclede, Webster60 min
Jul 8, 11:26 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede64 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.